# SDR SWIA2021082060518

- Difficulty date: June 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Condition: Corroded
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT APPROXIMATELY FS280 & LBL9 IS CORRODED AT FLOOR LEVEL     (C-CHECK RO 8/18/2021)    REPLACED NEW POST AT  FS 280.00, LBL9 IAW DWG CC670-34180 REV NC AND REO 690-53-11-1347 REV -- DATE 2021-07-17. COMPLIED WITH TASK CARD 51-900-1002-SKY
